# SDR 2023FA0000388

- Difficulty date: March 16, 2023
- Submitted: July 27, 2023
- Operation: General aviation
- Aircraft: N991MK
- Make and model: Skrsky S76C
- Aircraft serial: 760776
- Aircraft time: 3,160 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 7600 · Engine Controls
- Part: Transducer
- Part number: 7690001884102
- Part serial: 0485
- Condition: Abnormal
- Location: Zone 200
- Part time: 25 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE OUT INDICATION WITH A TORQUE SPLIT AND YAWING MOTION MOMENTARILY
